| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | obaji nu derm
obaji nu derm
[ Back to Messages
Posted by renee
on December 07, 2000 at 18:43:30:
A few weeks ago I replied to brad on this board about obaji nu derm saying that I used it for three months and did not notice any difference. Well, the most amazing thing has happened: I stopped using it (I was only using the mix with the retina-a for the past two months at night) and my skin started to heal itself and smooth out. I have no idea why, but the acne scars I did have have improved greatly since I stopped using it. I plan on using the retina-a mix again for a month and will then stop again to see what happens.
Has anyone else had this amazing experience. If not, I suggest trying this product.
All times are GMT -7. The time now is 10:25 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!